# SDR DALA2021111506988

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,176 hours, 38,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 A.A.- CORROSION ON: HOLE 11 BTW 10-5 HRS SKIN/FITTING, HOLE 12 BTW 7-9 HRS SKIN/FITTING AND HOLE 16 BTW 12-3 HRS FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00320: HOLE 11 BTW 10-5 HRS SKIN/FITTING, HOLE 12 BTW 7-9 HRS SKIN/FITTING AND HOLE 16 BTW 12-3 HRS FITTING WERE REPAIRED PER ER/A 594709-14AD REV.ORIGINAL SECTION I PERMANENT REPAIR AND ETI-57-21-489 REV.19 AND DOCUMENTED UNDER NRC 00319. (2015534)
